Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 93, NWS State College, PA

June 20, 20154 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 20, 2015, 9:17 PM EDT for 4 counties in Pennsylvania. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2015, 9:17 PM EDT (01:17 UTC)
Expired
Jun 20, 2015, 10:00 PM EDT
In force
43 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Adams County, PA, Cumberland County, PA, Dauphin County, PA, York County, PA

The radar

The State College radar (KCCX), 119 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 2:23 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 1.3 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2015-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 176 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2015-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
176 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
817 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

069 
WUUS51 KCTP 210117
SVRCTP
PAC001-041-043-133-210200-
/O.NEW.KCTP.SV.W.0093.150621T0117Z-150621T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
917 PM EDT SAT JUN 20 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTHWESTERN DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  NORTHWESTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  NORTHEASTERN ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 1000 PM EDT

* AT 916 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH. THIS STORM WAS
  LOCATED OVER LAKE MEADE...AND MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CAMP HILL...COLONIAL PARK...ENOLA...HARRISBURG...HERSHEY...
  HUMMELSTOWN...MECHANICSBURG...MIDDLETOWN...NEW CUMBERLAND...
  STEELTON...BOILING SPRINGS...DILLSBURG...DOVER...
  EAST BERLIN AND HIGHSPIRE.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 227 TO 251.
 INTERSTATE 81 FROM MILE MARKERS 51 TO 63.
 INTERSTATE 83 FROM MILE MARKERS 30 TO 48.
 INTERSTATE 283 FROM MILE MARKERS 0 TO 2.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3996 7717 4029 7714 4030 7708 4030 7702
      4031 7697 4026 7667 3985 7696
TIME...MOT...LOC 0116Z 211DEG 30KT 3996 7703 

$$

EVANEGO
1 follow-up statement
351 
WWUS51 KCTP 210143
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
943 PM EDT SAT JUN 20 2015

PAC001-210151-
/O.CAN.KCTP.SV.W.0093.000000T0000Z-150621T0200Z/
ADAMS PA-

943 PM EDT SAT JUN 20 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ADAMS COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4030 7708 4030 7702 4031 7697 4026 7667
      3991 7692 4013 7708
TIME...MOT...LOC 0141Z 211DEG 30KT 4014 7689 

$$

PAC041-043-133-210200-
/O.CON.KCTP.SV.W.0093.000000T0000Z-150621T0200Z/
CUMBERLAND PA-DAUPHIN PA-YORK PA-
943 PM EDT SAT JUN 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR NORTHEASTERN CUMBERLAND...SOUTHWESTERN DAUPHIN AND NORTHWESTERN
YORK COUNTIES...

AT 941 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR SIDDONSBURG...MOVING NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
CAMP HILL...COLONIAL PARK...ENOLA...HARRISBURG...HERSHEY... 
HUMMELSTOWN...MECHANICSBURG...MIDDLETOWN...NEW 
CUMBERLAND...STEELTON...DILLSBURG...DOVER...HIGHSPIRE...AND 
HOGESTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4030 7708 4030 7702 4031 7697 4026 7667
      3991 7692 4013 7708
TIME...MOT...LOC 0141Z 211DEG 30KT 4014 7689 

$$

EVANEGO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 4:25 PM EDT, 4 hours 52 minutes earlier.

Area forecast discussion, Jun 20, 4:25 PM EDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
425 PM EDT SAT JUN 20 2015

.SYNOPSIS...
THE MOISTURE WITH THE REMNANTS OF TROPICAL STORM BILL WILL BRING
CLOUDS AND RAIN TO THE REGION OVER THE NEXT 18 TO 24 HOURS. SOME
HEAVY RAIN IS POSSIBLE MAINLY IN THE SOUTHEAST. A COLD FRONT
SWEEPS THROUGH THE REGION SUNDAY. COOLER AND DRIER AIR MOVES
SUNDAY NIGHT INTO MONDAY. THE REGION WILL BE IN WEAK WESTERLY FLOW
JUST NORTH OF A MONSTER SUBTROPICAL RIDGE. WE WILL BE ON THE
NORTHERN EDGE OF THIS SYSTEM SO THE WEEK LOOKS RELATIVELY DRY BUT
QUITE WARM.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
SEVERE THUNDERSTORM WATCH ISSUED FOR SOUTHERNMOST COUNTIES THIS
AFTERNOON AND EVENING. INSTABILITY...STRONG SHEAR AND BANDS ABOUT
THE CIRCULATION ASSOCIATED WITH THE REMNANTS OF BILL COULD PRODUCE
SEVERE STORMS. AT THIS TIME HIGHEST THREAT ACROSS OUR SOUTHERN
TIER AND SOUTH. HRRR SHOWS MORE LINEAR LOOKING CONVECTION
IMPLYING HIGH WIND POTENTIAL. ANY TORNADOES WOULD BE ISOLATED AND
RELATIVELY WEAK.

MODELS SHOW LOTS OF ISSUES WITH CONFIDENCE IN THE RAIN THIS
EVENING AND OVERNIGHT. NCEP GEFS/GFS AND THE 16Z HRRR SHIFTED THE
THREAT TO THE NORTH. AWAIT MORE GUIDANCE BEFORE WE MAKE ANY BIG
CHANGES. GEFS SHOWS 20 PERCENT CHANCE OF 2 OR MORE INCHES NORTH OF
OUR CURRENT FLOOD WATCH. BUT SOME INCONSISTENCIES SO MADE NO BIG
CHANGES.

GOOD CHANCE OF 1 TO 2 INCHES IN OUR EASTERN AREAS OVERNIGHT AS THE
CIRCULATION MOVES ON BY. MOST GUIDANCE SHOWS QUICK END TO RAINFALL
IN THE 11 TO 2 AM TIMEFRAME. AMOUNTS LOWER TO THE NORTH AND WEST.
WHERE THE CONVECTION SETS AND MOVES THROUGH UP WILL DICTATE THE
AREA OF HEAVIEST RAINFALL.

AREAS OF PATCHY FOG WILL DEVELOP BEHIND THE RAIN BEFORE AND AROUND
SUNRISE.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
BACK EDGE OF THE BILL/TROPICAL RELATED RAINFALL IN THE SREF PASSES
EAST OF OUR REGION BETWEEN 8 AND 10 AM SUNDAY. LINGERING SHOWERS
POSSIBLE IN THE EASTERNMOST AREAS.

THERE IS A POP AND PW MINIMUM BETWEEN THIS SYSTEM AND THE
APPROACHING COLD FRONT TO THE WEST. THIS COULD ALLOW FOR SOME
HEATING AND THE MODELS ALL SHOW A SECOND BAND OF SHOWERS AND
THUNDERSTORMS IN THE AFTERNOON MOVING WEST TO EAST ACROSS THE
REGION.

THE DRIER AIR AND LOWER PWS BEGIN TO MOVE LATE SUNDAY AFTERNOON
AND EVENING. EARLY IN THE WEST. NEXT PERIOD SUNDAY NIGHT INTO
MONDAY IS WHEN IT REALLY SHOULD DRY OUT ACROSS OUR REGION.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
FAST ZONAL FLOW WILL BE THE PERSISTENT SYNOPTIC FEATURE ACROSS THE
LOWER 48 DURING THE LONG TERM PERIOD...AND THE DRYING OF SUNDAY
EVENING INTO MONDAY WILL BE SHORT-LIVED. WITH A HOT 594DM 500 MB
UPPER RIDGE CENTERED FROM THE TEXAS PANHANDLE TO THE MID TENNESSEE
RIVER VALLEY ON TUESDAY...RETURN FLOW OF MOISTURE AND ANOTHER
FRONTAL SYSTEM WILL MOVE ACROSS THE REGION TUESDAY NIGHT AND
WEDNESDAY WITH ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS. THIS
BOUNDARY NOW APPEARS TO STALL OUT ALONG OR SOUTH OF THE PA/MD
BORDER FOR THE REMAINDER OF THE WEEK...GIVING SOME HOPE OF A
PROLONGED PERIOD OF DRIER WEATHER TO AT LEAST NORTHERN PA.
HOWEVER...JUST A SLIGHT NORTHWARD OSCILLATION IN THE PATTERN WOULD
NUDGE MOISTURE AND SHOWER CHANCES BACK TO THE NORTH.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
THE REMNANTS OF BILL WILL BE PUSHING ACROSS THE MID-ATLANTIC
OVERNIGHT BRINING RAIN AND LOW CIGS TO THE REGION FROM WEST TO
EAST THIS MORNING AND EARLY TONIGHT. THUNDERSTORMS ARE POSSIBLE IN
SOUTHERN PA IN THE WARMER AIR. WEAK BANDS ARE ALREADY MOVING
ACROSS WESTERN/WEST CENTRAL PA.

MODIFIED THE TAFS TO SHOW THE MVFR/VFR MOVING MORE STEADILY THIS
AFTERNOON/EVENING AS THE RAIN FILLS IN OVERTIME. THE HIGH
RESOLUTION GUIDANCE SUGGEST 23Z TO 04Z WILL BE PEAK LOWERED
CIGS/VSBY WITH RAIN AND SCATTERED THUNDERSTORMS.

THE RAIN AND MOIST AIR WILL PRODUCE FOG AS THE STEADIER RAINFALL
LIFTS TO OUR EAST.

COULD BE SOME BREAKS IN CLOUDS AS COLD FRONT APPROACHES IN THE
AFTERNOON. THIS FEATURE COULD TRIGGER A ROUND OF SHOWERS AND
THUNDERSTORMS BEFORE DRIER AIR MOVES IN.

MONDAY LOOKS RELATIVELY QUIET...WE WILL BE ON THE EDGE OF A
MASSIVE RIDGE WHICH IMPLIES WARM DAYS AND MVFR POSSIBLE IN
FOG/HAZE IN MORNINGS. PERHAPS EVEN AFTERNOON THUNDERSTORMS BY
MID-WEEK.

OUTLOOK...

MON...GENERALLY VFR.

TUE...REDUCTIONS PSBL IN SCT SHRA/TSRA.

WED-THU...GENERALLY VFR AREAS AM MVFR IN FOG/HAZE.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH SUNDAY EVENING
FOR PAZ033>036-056>059-063>066.

&&

SYNOPSIS...GRUMM
NEAR TERM...GRUMM
SHORT TERM...GRUMM
LONG TERM...DEVOIR/GARTNER
AVIATION...GRUMM
Hazardous weather outlook, Jun 20, 2:30 PM EDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
230 PM EDT SAT JUN 20 2015

PAZ004>006-010>012-017>019-024-025-027-028-037-041-042-045-046-
049>053-211830-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-MIFFLIN-JUNIATA-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
230 PM EDT SAT JUN 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE REMNANTS OF TROPICAL
STORM BILL WILL MOVE INTO THE REGION BY TONIGHT. THE HEAVIEST
RAINFALL WILL REMAIN OVER THE SOUTHERN TIER OF CENTRAL
PENNSYLVANIA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ056>059-211830-
PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
230 PM EDT SAT JUN 20 2015

...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH SUNDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ026-211830-
HUNTINGDON-
230 PM EDT SAT JUN 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING.
A FEW THUNDERSTORMS COULD PRODUCE STRONG AND POTENTIALLY DAMAGING
WIND GUSTS. LOCALLY HEAVY RAINFALL IS POSSIBLE SATURDAY NIGHT INTO
SUNDAY
FROM THE REMNANTS OF TROPICAL STORM BILL. THE GREATEST RISK FOR
HEAVY RAINFALL AND POSSIBLE FLOODING IS OVER THE SOUTHERN TIER OF
CENTRAL PENNSYLVANIA NEAR THE MARYLAND BORDER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ033>036-064>066-211830-
SOMERSET-BEDFORD-FULTON-FRANKLIN-ADAMS-YORK-LANCASTER-
230 PM EDT SAT JUN 20 2015

...SEVERE THUNDERSTORM WATCH 317 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH SUNDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   FLOOD WATCH.

THERE IS ALSO A SLIGHT RISK OF STRONG TO LOCALLY DAMAGING WIND
GUSTS FROM THUNDERSTORMS SATURDAY AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ063-211830-
CUMBERLAND-
230 PM EDT SAT JUN 20 2015

...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH SUNDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

THERE IS ALSO A SLIGHT RISK OF STRONG TO LOCALLY DAMAGING WIND
GUSTS FROM THUNDERSTORMS SATURDAY AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 20, 8:06 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
806 PM EDT SAT JUN 20 2015

PAZ057-059-210030-
DAUPHIN PA-LEBANON PA-
806 PM EDT SAT JUN 20 2015

...A STRONG THUNDERSTORM WILL AFFECT DAUPHIN...AND LEBANON COUNTIES
UNTIL 830 PM EDT...

AT 806 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
FORT INDIANTOWN GAP...MOVING NORTHEAST AT 10 MPH.

50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DEHART DAM...FORT INDIANTOWN GAP...LYKENS...PENN NATIONAL RACE
COURSE...WILLIAMSTOWN...WICONISCO AND LICKDALE.

THIS INCLUDES INTERSTATE 81 BETWEEN MILE MARKERS 81 AND 85...AND FROM
MILE MARKERS 91 TO 96.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR FLOODING SUCH AS RAPID RISES ON CREEKS AND STREAMS...AND
PONDING OF WATER ON ROADS ARE EXPECTED. DO NOT DRIVE INTO AREAS WHERE
WATER COVERS THE ROAD.

&&

LAT...LON 4037 7664 4040 7668 4039 7668 4041 7669
      4048 7680 4062 7665 4050 7644
TIME...MOT...LOC 0006Z 217DEG 9KT 4047 7665

JUNG
Local storm report, Jun 20, 8:20 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
820 PM EDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     TSTM WND DMG     SEVEN SPRINGS           40.03N  79.29W
06/20/2015                   SOMERSET           PA   911 CALL CENTER

            TREE DOWN ON COUNTY LINE ROAD

0532 PM     TSTM WND DMG     JOHNSTOWN               40.33N  78.92W
06/20/2015                   CAMBRIA            PA   911 CALL CENTER

            NUMEROUS TREES DOWN ACROSS SOUTHERN CAMBRIA COUNTY

0750 PM     FLASH FLOOD      4 SW ALTOONA            40.47N  78.46W
06/20/2015                   BLAIR              PA   911 CALL CENTER

            MUDSLIDE ON SUGAR RUN ROAD

&&

EVENT NUMBER CTP1500174 CTP1500175 CTP1500176

EVANEGO
Special weather statement, Jun 20, 8:24 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
824 PM EDT SAT JUN 20 2015

PAZ057-210100-
DAUPHIN PA-
824 PM EDT SAT JUN 20 2015

...A STRONG THUNDERSTORM WILL AFFECT DAUPHIN COUNTY UNTIL 900 PM
EDT...

AT 824 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PENBROOK...MOVING NORTH AT 15 MPH.

50 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  PROGRESS AROUND 835 PM EDT.
  COLONIAL PARK AROUND 840 PM EDT.
  ROCKVILLE AND PAXTONIA AROUND 845 PM EDT.
  MARYSVILLE AROUND 850 PM EDT.
  LINGLESTOWN AND SKYLINE VIEW AROUND 855 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE DAUPHIN...CITY ISLAND
AND HARRISBURG AREA COMMUNITY COLLEGE.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 81 FROM MILE MARKERS 66 TO 77.
 INTERSTATE 83 FROM MILE MARKERS 42 TO 50.
 INTERSTATE 283 NEAR MILE MARKER 2.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.

&&

LAT...LON 4027 7691 4030 7692 4032 7691 4036 7694
      4036 7696 4044 7698 4043 7669 4024 7674
      4023 7687
TIME...MOT...LOC 0024Z 185DEG 12KT 4027 7686

EVANEGO
Special weather statement, Jun 20, 8:37 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
837 PM EDT SAT JUN 20 2015

PAZ059-066-210100-
LANCASTER PA-LEBANON PA-
837 PM EDT SAT JUN 20 2015

...A STRONG THUNDERSTORM WILL AFFECT LANCASTER...AND LEBANON COUNTIES
UNTIL 900 PM EDT...

AT 837 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
MANHEIM...MOVING NORTH AT 35 MPH.

50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  SOUTH LEBANON...PLEASANT HILL AND SCHAEFFERSTOWN AROUND 850 PM EDT.
  AVON...SAND HILL AND LEBANON AROUND 855 PM EDT.
  FREDERICKSBURG AROUND 900 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE AVON HEIGHTS AND
PENRYN.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 265 TO 277.
 INTERSTATE 78 FROM MILE MARKERS 6 TO 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.

&&

LAT...LON 4013 7629 4013 7648 4048 7642 4034 7619
TIME...MOT...LOC 0037Z 182DEG 32KT 4021 7638

JUNG
Special weather statement, Jun 20, 9:00 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
900 PM EDT SAT JUN 20 2015

PAZ056-057-063>065-210130-
CUMBERLAND PA-YORK PA-DAUPHIN PA-ADAMS PA-PERRY PA-
900 PM EDT SAT JUN 20 2015

...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND...YORK...DAUPHIN...
ADAMS...AND PERRY COUNTIES UNTIL 930 PM EDT...

AT 859 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BOILING SPRINGS...MOVING NORTHEAST AT 30 MPH.

50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  SCHLUSSER AROUND 905 PM EDT.
  CARLISLE SPRINGS AND SIDDONSBURG AROUND 910 PM EDT.
  HOGESTOWN...NEW KINGSTOWN AND MECHANICSBURG AROUND 915 PM EDT.
  WERTZVILLE AND SHIREMANSTOWN AROUND 920 PM EDT.
  WEST FAIRVIEW...WORMLEYSBURG AND CAMP HILL AROUND 925 PM EDT.
  ROCKVILLE...MARYSVILLE AND ENOLA AROUND 930 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CAPITAL CITY
AIRPORT...FRANKLINTOWN...HEIDLERSBURG...YORK SPRINGS AND CITY ISLAND.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 223 TO 243.
 INTERSTATE 81 FROM MILE MARKERS 44 TO 68.
 INTERSTATE 83 FROM MILE MARKERS 38 TO 48.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.

&&

LAT...LON 3994 7715 4017 7725 4043 7710 4027 7679
      3996 7705
TIME...MOT...LOC 0059Z 216DEG 27KT 4015 7713

EVANEGO
Local storm report, Jun 20, 9:12 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
912 PM EDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     TSTM WND DMG     SEVEN SPRINGS           40.03N  79.29W
06/20/2015                   SOMERSET           PA   911 CALL CENTER

            TREE DOWN ON COUNTY LINE ROAD

0532 PM     TSTM WND DMG     JOHNSTOWN               40.33N  78.92W
06/20/2015                   CAMBRIA            PA   911 CALL CENTER

            NUMEROUS TREES DOWN ACROSS SOUTHERN CAMBRIA COUNTY

0750 PM     FLASH FLOOD      4 SW ALTOONA            40.47N  78.46W
06/20/2015                   BLAIR              PA   911 CALL CENTER

            MUDSLIDE ON SUGAR RUN ROAD

0811 PM     TSTM WND DMG     BENDERSVILLE            39.98N  77.25W
06/20/2015                   ADAMS              PA   911 CALL CENTER

            TREES DOWN IN MENALLEN TWP

0845 PM     TSTM WND DMG     MOUNT HOLLY SPRING      40.11N  77.18W
06/20/2015                   CUMBERLAND         PA   911 CALL CENTER

            TREES DOWN NEAR MOUNT HOLLY SPRING

&&

EVENT NUMBER CTP1500174 CTP1500175 CTP1500176 CTP1500178 CTP1500177

EVANEGO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:00 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland60 min
Jun 20, 8:04 PM EDTSpecial Weather StatementCTPPerry41 min
Jun 20, 8:06 PM EDTSpecial Weather StatementCTPDauphin24 min
Jun 20, 8:24 PM EDTSpecial Weather StatementCTPDauphin36 min
Jun 20, 8:34 PM EDTSevere Thunderstorm WarningCTPLebanon, Schuylkill56 min
Jun 20, 8:37 PM EDTSpecial Weather StatementCTPLebanon23 min
Jun 20, 8:54 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, York2 hr
Jun 20, 9:00 PM EDTSpecial Weather StatementCTPCumberland30 min
Jun 20, 9:24 PM EDTSpecial Weather StatementCTPYork36 min
Jun 20, 10:01 PM EDTAreal Flood AdvisoryCTPDauphin, Lancaster, Lebanon, York119 min
Jun 20, 10:01 PM EDTSpecial Weather StatementCTPLancaster, Lebanon44 min
Jun 20, 10:07 PM EDTSevere Thunderstorm WarningCTPLancaster, York38 min
Jun 20, 10:16 PM EDTAreal Flood AdvisoryCTPLancaster119 min
Jun 20, 10:51 PM EDTSpecial Weather StatementCTPLancaster24 min
Jun 21, 1:12 AM EDTAreal Flood AdvisoryCTPLycoming, Northumberland, Sullivan, Union3 hr
Jun 21, 1:39 AM EDTRiver Flood WarningCTPCumberland, York17 hr
Jun 21, 12:12 PM EDTSpecial Weather StatementCTPBlair, Cambria, Clearfield48 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.